MathSciNet Relay Station
MathSciNet bibliographic data
MR1500752 45J05 (45K05)
Bliss, Gilbert Ames; Mason, Max A problem of the calculus of variations in which the integrand is discontinuous. Trans. Amer. Math. Soc. 7 (1906), no. 2, 325–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement